Sunday PVC posting

This site has been the best support for me and my AF journey of four plus years. When silent it usually means i am ok and enjoy reading all the posts a d then chirp up when i seek some support!!

So 10 months since ablation number 2for AF and A flutter doing quite well but pesky PVCs started up in October.EP suggested Diltazem and for two months been on 240mg slow release and 50 mg flec when i get spooked by 10sec flutters. Still happily taking Rivoraxaban. The PVCs seem random but get more when tired, not eaten enough, exercised for several minutes..and have to admit they bother me . I do think the exrra weight and being bloated doses not help..so diet starts tomorrow.

Anyone have good tips for an alkaline diet and success in reducing pVCs....have managed to record several on Alivcor too after 10 mins into exercise routine! So have evidence of what i feel when i get these horride sharp episodes.

Hope you keep well dear AF friends....Ann

4 Replies

oldestnewest
  • Why alkaline? Bloating is usually caused by fermentation in the gut.

    If you bloat, cut out all carbs except complex grains such as quinoa, brown rice, .bulgar wheat etc. Try drinking a glass of hot water with a slice of lemon in it (alkaline) before every meal and peppermint tea after eating.

    Keep food diary to see which foods you react to. Eat more very small meals and avoid large ones.

  • Thank you so much for your advice and will give it a try. I get a bit down when I seem to get periods of bloating even though I do eat a little often, which then seems to put me in a period of days of single PVCs which makes me think is this a vagal irritation/inflammation which follows on for a few weeks after a head/chest cold. I just have to rest for a few days. The single PVCS are felt when I bend, move too quickly, exercise for several minutes etc etc.....

    I am keeping a food diary too...thanks!!

  • I caught your first post and this reply from you to Cdreamer who gives great advice.

    I just wanted to say I am exactly the same as you, I'm on Diltiazem and have had three ablations, also on Ramipril and Warfarin and recently had to start on a statin, much to my dismay, honestly I feel like giving up!!

    I also get very bloated and I wondered the same about 'could it be a vagal thing I have?'

    I still have the flutter and ectopics/missed beats etc, tried most diets but can't seem to stick to anything, I've decided to start Magnesium so I'll see how that goes.

    All the best to you.

    X

  • Certainly could be vagal as it could also be a variety of other things, very hard to say isn't it. I do sympathies, I get wind now but I know exactly what causes it, a medication I take for my other condition and not anything I can do about that but thankfully I don't have any PVCs or ectopics to worry about and a bit of wind is nothing compared to the incapacity if I don't take my meds! I do hope you find something that helps improve your attacks.

You may also like...